# SDR A6WA202303168514

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 44,109 hours, 41,979 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 601R3501269
- Part serial: NSN
- Condition: Corroded
- Location: Fs563 To Fs621
- Part time: 44,109 hours, 41,979 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL FROM FS 563 TO FS621 IS FOUND TO BE OUT OF LIMITS. ******AIRCRAFT REMOVED FROM SERVICE********* REPLACE R/H FLOOR SILL BETWEEN FS 563 AND FS621 REF REO 601R-53-61-5376 REV A DATED 2018-10-25
